# SDR NACA201208080008

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 700,049 hours, 44,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN IS CRACKED AT CUTOUT OF GROUND AIR CONDITIONING RECEPTACLE AT BS 520.  ROUTED OUT SKIN TO REMOVE CRACK IAW SRM 51-10-02.  NDT INSPECTION WAS CONDUCTED TO VERIFY NO ADDITIONAL CRACKING OF SKIN WAS PRESENT IAW NDT MANUAL 51-00-00, NO CRACKS NOTED.   REPAIR WAS ACCOMPLISHED IAW DRAWING 53-12221-1, NEW REV.
